# SDR SWAA2021081375098

- Difficulty date: May 4, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL ATTACH ANGLE IS CRACKED JUST ABOVE #1 ENGINE AFT FAIRING TIP; LEFT WING ORSS 264. / REMOVED AND REPLACED BULB SEAL ATTACH ANGLE ABOVE #1 ENGINE AFT FAIRING TIP; LEFT WING ORSS 264 P/N 115A2953-1 IAW. SRM 51-40-02 AND AIPC 57-50-00-25 88920U 09MAY20
